# SDR DL72S990303

- Difficulty date: February 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N483DA
- Make and model: Boeing 727232
- Aircraft serial: 20863
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545672
- Condition: Cracked
- Location: Bs 681-740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN FS 681-740, STRINGER 4R, SKIN LAP SPLICE, REPAIR FOR CRACKS.  LFEC INSPECTION REVEALED CRACKS IN THE LOWER SKIN OF THE    STRINGER 4R LAP SPLICE BETWEEN FS 681 AND 740.  INTERNAL HFEC INSPECTION VERIFIED 15 CRACKS ALONG THE LOWER ROW OF FASTENERS IN THE LOWER SKIN.  THE SKIN LAP WAS CUTOUT ALONG THE PANEL LENGTH AND REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER PER ER/A 366662-14, REV A.
